Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Truvada/Sustiva Side effects
Mar 11, 2005

I started the Truvada & Sustiva combination a month ago now and have been doing fairly well so far. The question I have is within the last couple of weeks I have noticed myself, for lack of a better phrase, having a lot more gas and bowel movements. From what I have read I believe others have had the same issue, but is this something that will get better, or be an annoying, but manageable issue?

Response from Dr. Henry

I have observed that quite a few patients develop annoying GI complaints on that regimen with the tenofovir often contributing. It may get better but often stays at the low level annoying level. Calcium supplements, fiber, immodium--various interventions help different patients. KH



Previous
stopping meds sustiva/combivir
Next
LYPOATROPHY AND ABACAVIR

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement